# SDR FDEA202303180455

- Difficulty date: March 18, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB291712
- Condition: Cracked
- Location: 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRESSURE REFUEL CUT OUT AT STATION, XOS 643 FORMER FOUND CRACKED. RIGHT HAND PRESSURE REFUEL CUT OUT AT STATION, XOS 643 CRACKED FORMER REMOVED   AND REPLACED AS PER MD-11 SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS   DRAWING ARB2917 REVISION L. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
